Mathematische Annalen

, Volume 284, Issue 2, pp 343–351 | Cite as

Remarks on the postulation of zero-dimensional subschemes of projective space

  • Silvio Greco
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B]
    Bourbaki, N.: Algèbre commutative I, II. Paris: Herrmann 1961Google Scholar
  2. [C]
    Castelnuovo, G.: Ricerche generali sopra i sistemi lineari di curve piane. Mem. Acc. Sci. Torino 2,13 (1891)Google Scholar
  3. [D]
    Davis, E.: On a theorem of B. Segre: In: The curves seminar at Queen's III. Queen's Pap. Pure Appl. Math.67 (1984)Google Scholar
  4. [D1]
    Davis, E.: Complete intersections of codimension 2 inP r: the Bezout-Jacobi-Segre theorem revisited. Rend. Semin. Mat. Torino43, 335–353 (1985)Google Scholar
  5. [DG]
    Davis, E., Geramita, A.: The Hilbert function of a special class of 1-dimensional Cohen-Macaulay graded algebras. In: The curves seminar at Queen's. III. Queen's Pap. Pure Appl. Math.67 (1984)Google Scholar
  6. [F]
    Fulton, W.: Algebraic curves. Menlo Park: Benjamin/Cummings 1981Google Scholar
  7. [G]
    Greco, S.: On the postulation of finite subscheme of projective integral curves. In: The curves seminar at Queen's. III. Queen's Pap. Pure Appl. Math.67 (1984)Google Scholar
  8. [G1]
    Greco, S.: Alcune osservacioni sui sottoschemi di codimensione 1 di una varietà algebrica proiettiva. Seminari di Geometria (1985) 89–100. Università di Bologna 1986Google Scholar
  9. [GLP]
    Gruson, L., Lazarsfeld, R., Peskine, C.: On a theorem of Castelnuovo and the equations defining space curves. Invent. Math.72, 491–506 (1983)CrossRefGoogle Scholar
  10. [HA]
    Harris, J.: Curves in projective space. Les Presses de l'Université de Montreal 1982Google Scholar
  11. [H]
    Hartshorne, R.: Algebraic geometry GTM 52. Berlin Heidelberg New York: Springer 1977Google Scholar
  12. [H1]
    Hartshorne, R.: Stable vector bundles of rank 2 in ℙ3. Math. Ann.239, 229–280 (1978)CrossRefGoogle Scholar
  13. [HK]
    Herzog, J., Kunz, E.: Der Kanonische Moduln eines Cohen-Macaulay Rings (Lecture Notes Mathematics, Vol. 238). Berlin Heidelberg New York: Springer 1971Google Scholar
  14. [J]
    Jouanolou, J.P.: Théorèmes de Bertini et applications. Progr. in Math. 42. Basel Boston Stuttgart: Birkhäuser 1983Google Scholar
  15. [M]
    Matlis, E.: 1-dimensional Cohen-Macaulay rings (Lecture Notes Mathematics, Vol. 321). Berlin Heidelberg New York: Springer 1973Google Scholar
  16. [O]
    Orecchia, F.: Points in generic positions and conductors of curves with ordinary singularities. I. Lond. Math. Soc.24, 85–96 (1981)Google Scholar
  17. [S]
    Segre, B.: Sui teoremi di Bezout, Jacobi e Reiss. Ann. Mat. Pure Appl.26, 1–26 (1947)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Silvio Greco
    • 1
  1. 1.Dipartimento di Matematica PolitecnicoTorinoItaly

Personalised recommendations